# SDR USA2004F00025

- Difficulty date: April 10, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N591US
- Make and model: Boeing 737301
- Aircraft serial: 23936
- Engine: Ge CFM56*
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7110033
- Condition: Failed
- Location: Cabin Pressure
- Part time: 49,097 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT, ENROUTE, THE AUTO MODE OF THE PRESSURIZATION CONTROLLER FAILED AT FL230.  THE AUTO FAIL LIGHT ILLUMINATED AND THE CABIN PRESSURE WARNING HORN ACTIVATED AS CABIN ALTITUDE REACHED 12,000 FEET.  THE OUTFLOW VALVE WAS NOTED AS BEING CLOSED.  FLIGHT DESCENDED TO 10,000 FEET WHERE PRESSURIZATION WORKED NORMALLY IN STANDBY MODE.  FLIGHT CONTINUED AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED AND NO OXYGEN MASKS DEPLOYED.  MAINT REMOVED AND REPLACED THE AFT OUTFLOW VALVE ASSY IAW MM.  ACCOMPLISHED JOB CARD AND AUTO PRESSURIZATION SYSTEM CHECK IAW MM.  SYSTEM CHECKS GOOD
